Developed in New Zealand, Maxigesic® is a unique, patented combination of paracetamol and ibuprofen that provides fast, effective double action relief for a wide range of pain symptoms, and also reduces inflammation and fever.
Maxigesic® provides temporary relief of pain associated with headache, migraine headache, tension headache, toothache, dental procedures, backache, arthritis, rheumatic pain, period pain, muscular pain, tennis elbow, sinus pain, sore throat, and aches and pains associated with colds and flu.
Each Tablet Contains: Paracetamol 500mg Ibuprofen 150mg
Adults and children over 12 years of age – Take 1-2 tablets with a large glass of water with food. Repeat dose every 4 – 6 hours as required up to a maximum dosage of 8 tablets in any 24 hour period.
Maxigesic is not recommended for children under 12 years of age.
Maxigesic® is for the relief of minor and temporary ailments and should be used strictly as directed. Prolonged or excessive use can be harmful.
Do not take Maxigesic®:
- If you have a stomach ulcer.
- If you are allergic to ibuprofen, aspirin, paracetamol or anti-inflammatory medicines.
- In the last 3 months of pregnancy.
- In the presence of a stomach ulcer or other stomach disorders, impaired kidney function or heart failure.
Unless a doctor has told you to, do not take Maxigesic®:
- With other medicines you are taking regularly
- With other medicines containing ibuprofen, aspirin, paracetamol or other anti-inflammatory medicines
- If you have asthma
- If you are trying to become pregnant or during the last 6 months of pregnancy
- If you are taking anticoagulant medication, medication for high blood pressure, diuretics, lithium, methotrexate or other medicines for pain relief
- If you are aged 65 years of age or over.